# SDR DHL9780717C

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FUSELAGE STA 440 FLOOR TRACK NR 2   WORN IN TWO PLACES.  REMOVED TRACK AND FABRICATED REPAIR PLUG PER SRM 53-2-3.
